# SDR QXEA2014050200367

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 4,969 hours, 5,291 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Receptacle
- Condition: Bent
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN FLIGHT DECK DOOR.  CHECKED AND FOUND COCKPIT DOOR LATCH RECEPTICLE BENT.  REFORMED, RECEPTICLE SECURED.  DOOR AND DOOR LATCH CHECKED NORMAL. RETURNED TO SERVICE.
